# SDR MASA2019070811942

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N88335
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000538
- Aircraft time: 8,676 hours, 5,046 cycles
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Fairing
- Condition: Missing
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

MLG TIRE 1 FARING MISSING. PLACED ON CDL.
